# SDR F3LA2010012000305

- Difficulty date: January 18, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N942FR
- Make and model: Airbus A319-111
- Aircraft serial: 2497
- Aircraft time: 16,919 hours, 8,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK INSP NOTED THE RT SHEAR PLATE AT FRAME 70 HAS SURFACE CORROSION AND APPEARS TO BE COMING FROM UNDER GALLEY FLOORBOARD.  MX REMOVED AND REPLACED SHEAR PLATE IAW SRM 51-42-11 AND SRM 51-44-11.
